# SDR UPS99231182

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AFTER GEAR RETRACTION, RED DOORS LIGHT REMAINED ILLUMINATED, CYCLED GEAR, LIGHT WENT OUT.  PERFORMED ADJ/TEST OF LANDING GEAR DOOR WARNING SWITCHES PER AMM 32- 62-11 PG 501.  ALL INDICATORS LIGHTS CK GOOD PER MM REFERENCE.
